# SDR 9JLA201304262365

- Difficulty date: April 7, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N202TT
- Make and model: Beech 400A
- Aircraft serial: RK504
- Aircraft time: 2,355 hours, 1,737 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 45AS61023143
- Part serial: ET0095
- Condition: Defective
- Location: Pitch Trim
- Part time: 419 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STAB PITCH TRIM FAILS IN FLIGHT.  TROUBLESHOOTING INDENTIFIED THAT THE STAB TRIM ACTUATOR DEFECTIVE.  REMOVED ACTUATOR.  INSTALLED REPAIRED ACTUATOR.  FUNCTIONAL CHECKED SATISFACTORY.
